Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/223810
Title: Об одной специальной задаче факторизации
Authors: Дубатовская, М. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1997
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1997. – № 3. – С. 73-74.
Abstract: Are given sufficient conditions for the representation of a function of real variable with denumerate collection of discontinuous points of analytic character in three terms: singular integral over real line, Ф+-function and Ф--function.
URI: http://elib.bsu.by/handle/123456789/223810
ISSN: 0321-0367
Sponsorship: Работа выполнена при поддержке Фонда фундаментальных исследова­ний Республики Беларусь.
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1997, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
73-74.pdf510,33 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.